0
Articles |

Atropine-induced psychosis. An unusual complication of therapy with inhaled atropine sulfate. FREE TO VIEW

K R Bergman; C Pearson; G W Waltz; R Evans, 3rd
Chest. 1980;78(6):891-893. doi:10.1378/chest.78.6.891
Text Size: A A A
Published online

Abstract

An acute organic brain syndrome occurred in a patient being treated with inhaled atropine sulfate. Immediate reversal of the patient's mental status was achieved with intravenous administration of physostigmine.


This article is only available in the PDF format. Download the PDF

Figures

Tables

References

NOTE:
Citing articles are presented as examples only. In non-demo SCM6 implementation, integration with CrossRef’s "Cited By" API will populate this tab (http://www.crossref.org/citedby.html).

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging & repositioning the boxes below.

CHEST Journal Articles
PubMed Articles
  • CHEST Journal
    Print ISSN: 0012-3692
    Online ISSN: 1931-3543